MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD¿ LUER SLIP TIP SYRINGE; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD¿ LUER SLIP TIP SYRINGE; PISTON SYRINGE
Model Number 309626
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd¿ luer slip tip syringe experienced the plunger not working.The following information was provided by the initial reporter: the plunger does not work well.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.10.Device available for eval: yes.D.10.Returned to manufacturer on: 31-aug-2022.D.4.Medical device lot #: 2070981.D.4.Medical device expiration date: 28-feb-2027.H.4.Device manufacture date: 11-mar-2022.D.4.Medical device lot #: 2042951.D.4.Medical device expiration date: 31-jan-2027.H.4.Device manufacture date: 11-feb-2022.H.6.Investigation summary: fourteen samples from lot number 2042951 were provided to our quality team for investigation.All samples were visually evaluated under the 30x microscope.No damage, defective grind or hooks were observed.The bevels and etch were good.Five samples were observed to have difficult plunger rod movement.Each sample was then connected to a syringe with saline solution.All the samples expelled the solution with normal flow.Potential root cause for the insufficient silicone defect is associated with the assembly process.These conditions are occurring below their expected frequency so no corrective action is required at this time.A device history record review was completed for provided lot number 2042951.A review showed no rejected inspections or quality issues during the production that could have contributed to the reported defect.

Brand Name
BD¿ LUER SLIP TIP SYRINGE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15314985
Report Number1213809-2022-00524
Device Sequence Number6361462
Product Code FMF
UDI-Device Identifier30382903096269
UDI-Public30382903096269
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number309626
Device Catalogue Number309626
Device Lot NumberSEE H.10.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/12/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2022
Supplement Date Received by Manufacturer09/15/2022
Initial Report FDA Received Date08/29/2022
Supplement Report FDA Received Date09/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale